# SDR 08FDEA03732

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB1066504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK IS PROPAGATING FROM UNDER THE REPAIR DOUBLER AT THE RIGHT WING L/E SLAT DRIVE MECHANISM INBD CORNER.  WORK WAS ACCOMPLISHED ON NON-ROUTINE N00802.
